# SDR USAA2012102300001

- Difficulty date: October 22, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 13,607 hours, 1,739 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR CYLINDER PRESSURE LOW AT 3R.  MAINTENANCE SERVICED EMERGENCY OPS CYLINDER AT DOOR 3R.
